• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Opinions / Advice to continue my HGH or not?

dale338

Member
Registered
Joined
Jun 15, 2016
Messages
766
As many of you know I got a good sized batch of blue top HGH and have been having reactions to it. The classic lumps and red welts. They start 18 hours post injection like clockwork and take about a week to go away. Allergic reaction most likely.

I've been researching the web day and night and read some worrying stuff....from my body is building an immunity to it and will even do so against my own natural GH if I continue, rendering my natural GH useless????, to things like, "just stick it out a few weeks more, the red welts will go away."

For the record, I'm not a baby. I can handle the red welts. Assuming they eventually will cease to happen. I've read that this is likely caused by possibly having a 192 strain, but then I've read sometimes this happens with 191 and sometimes just an impurity in the mix. So confusing as to what to do.

I am having sides now as I get into week four. Retaining some water and the hand numbness etc that comes and goes. So I feel there is some type of GH in whatever I purchased. My number one concern is this immunity stuff. SCARY AS HELL. I've read posts that once your body creates an immune response to it, nothing will work. Is this BS or really true? It's literally 50/50 with some experts saying just stick it out and the welts will go away, inject IM, add more Bac water, or use sterile water. Well it's not that, I've tried all that. It's a reaction of some sort.

So I'm looking for your past experiences and advise? I'm leaning towards dumping this stuff, but damn it cost a pretty penny.
 

Jim Rhatt

Member
Registered
Joined
Oct 22, 2008
Messages
74
Same thing happened to me on TP's greys using an 8mm (.3'') insulin pin...i then switched to using a 12mm (.5'') pin and the welts/itching completely stopped...seems like the increased depth of injection was the solution in my case. I made the switch after about 6 to 8 shots so unlikely that my body adjusted to the GH.
 

dale338

Member
Registered
Joined
Jun 15, 2016
Messages
766
Same thing happened to me on TP's greys using an 8mm (.3'') insulin pin...i then switched to using a 12mm (.5'') pin and the welts/itching completely stopped...seems like the increased depth of injection was the solution in my case. I made the switch after about 6 to 8 shots so unlikely that my body adjusted to the GH.
So are you still using HGH?
 

Airhonn

Member
Registered
Joined
Oct 25, 2016
Messages
238
immunity blah blah , if it'd not a user-injection error, then your shits dirty, if its not the solution of alcohol you used, and its not you going to shallow or using blunt pins, then your high is shit. I've ordered plenty of different brands that did this to me, and plenty that didn't. if its giving you welts, its dirty in my opinion.
 

dale338

Member
Registered
Joined
Jun 15, 2016
Messages
766
immunity blah blah , if it'd not a user-injection error, then your shits dirty, if its not the solution of alcohol you used, and its not you going to shallow or using blunt pins, then your high is shit. I've ordered plenty of different brands that did this to me, and plenty that didn't. if its giving you welts, its dirty in my opinion.
Thanks! So dirty as in stop using it? I'm going to try and stick it out another week and then run a IGF-1 lab test and see where I'm at. Lumps and red itchy welts are pretty bad.
 

FrancisK

Well-known member
Kilo Klub Member
Registered
Joined
Sep 18, 2014
Messages
2,421
Went through that shit with kefeis really bad and others have as well, did all the research possible and tried every trick suggested but nothing worked. Had to switch to im and still got them but not nearly as bad. Eventually went away and switched back to sub q. Always wondered about the immunity thing, I don't have any allergies whatsoever in fact nobody in my family does but not sure if that matters though.

I feel like if it were something as common as the welts, as in becoming immune to GH, there would be a lot more info on it floating around.
 

thethinker48

Featured Member / Kilo Klub
Kilo Klub Member
Registered
Verified Customer
Joined
Aug 22, 2015
Messages
3,818
Instead of relying on side effects to gauge the GH, run a serum test and IGF test to figure out if it's worth giving yourself welts.

And no, I wouldn't continue to use something that keeps giving me welts, that's your body telling you something.

Sent from my Pixel XL using Tapatalk
 

Staff online

  • pesty4077
    Moderator/ Featured Member / Kilo Klub

Forum statistics

Total page views
503,921,742
Threads
123,775
Messages
2,366,056
Members
155,272
Latest member
KaiGreenesGut
Top